# SDR SWAA2020083104256

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND RBBL 30 FWD GALLEY AND LAV (1 EA) / REPLACED WEB INTERCOSTAL FLOOR STRUCTURE BETWEEN BS3712 TO 328 AND RBL 30 FWD GALLEY AREA IAW SRM B737 51-10-02 AND DWG # 141A5400 REV AG
